MathSciNet Relay Station
MathSciNet bibliographic data
MR1106966 15A52 (15A12 62H10 65F99 65U05)
Edelman, Alan On the distribution of a scaled condition number. Math. Comp. 58 (1992), no. 197, 185–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement